# SDR QXEA200500980

- Difficulty date: April 10, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 17,569 hours, 25,289 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: O

## Discrepancy

STRONG ODOR DETECTED IN COCKPIT.  MX FOUND PITOT HEAT 1 AND 2 AND STALL WITH HEAT ON FOR OVER 1 HOUR. SHUT OFF ALL HEAT.  INSP PITOT TUBES AND STATIC PORTS. NO DAMAGE NOTED. AIRED OUT FLIGHT COMPARTMENT.  NO OTHER PROBLEMS NOTED.  ACFT RETURNED TO SERVICE.
